# SDR 08FDEA01449

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 65496525
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR 1-L, S/N 261, UPPER AFT LINER ATTACH BRACKET IS CRACKED REMOVED BRACKET IN REF TO SRM 51-30-2 PG 2, VERIFIED MAT'L AS 2024 T3 .040" IN REF TO DWG 65-49652-5 FABRICATED NEW ANGLE IN REF TO DWG 65-49652-5.  TREATED AND PRIMED ANGLE IN REF TO SRM 51-10-2 PG 2, APPLIED FX P/N  FX65-49652-5 IN REF TO GMM 7-0-1001.  INSTALLED NEW ANGLE IN REF TO 51-30-2 PG 2.  CLASSIFIED AS A MINOR REPAIR.
